# SDR AALA202309213733

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 63,686 hours, 26,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY EMERGENCY EXIT LIGHT AND CALL LIGHT UNIT FELL FROM MOUNTING. REPLACED AFT GALLEY EMERGENCY EXIT LIGHT AND CALL ASSEMBLY. PER AMM 33-51-01. FUNCTIONAL CHECK GOOD.
